# SDR DALA2020011800381

- Difficulty date: January 17, 2020
- Submitted: January 18, 2020
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 48,178 hours, 24,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK HYDRAULIC COMPARTMENT RT AFT TI-ANGLE LOCATED AT FR 42 AT LOWER FUSELAGE (AD 19-08-07, REQUIRED PRIOR TO FURTHER FLIGHT). REPLACED TI-ANGLE LOCATED AT FR 42 AT LOWER FUSELAGE ACCOMPLISHED WITH CARD 5353-01006-03-DE.
